# SDR SWAA2014063029488

- Difficulty date: June 26, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 25,310 hours, 11,177 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Part number: 65C27093
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMER EXIT LIGHT IDENTIFIER INOPERABLE.  CONNECTED EMER EXIT LIGHT AT TERMINALS IAW WDM.
